Alert archive / Alabama / Tornado Warnings in 2009
Tornado Warning 134, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at May 7, 2009, 6:43 AM CDT for Bullock County, Macon County, Russell County, Alabama. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2009, 6:43 AM CDT (11:43 UTC)
- Expired
- May 7, 2009, 7:30 AM CDT
- In force
- 47 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Bullock County, AL, Macon County, AL, Russell County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 6:50 AM CDT | TSTM WND DMG | Tuskegee, AL | A LARGE TREE HAS FALLEN ON A HOME ON HIGHWAY 80 WEST NEAR TUSKEGEE. THERE MAY BE OCCUPANTS TRAPPED IN THE HOME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 11.7 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1514 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KBMX 071143 TORBMX ALC011-087-113-071230- /O.NEW.KBMX.TO.W.0134.090507T1143Z-090507T1230Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 643 AM CDT THU MAY 7 2009 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN BULLOCK COUNTY IN SOUTHEAST ALABAMA... MACON COUNTY IN SOUTHEAST ALABAMA... THIS INCLUDES THE CITY OF TUSKEGEE... WEST CENTRAL RUSSELL COUNTY IN SOUTHEAST ALABAMA... THIS INCLUDES THE CITY OF HURTSBORO... * UNTIL 730 AM CDT * AT 642 AM CDT...THE NATIONAL WEATHER SERVICE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR FRANKLIN...OR NEAR MILSTEAD...MOVING SOUTHEAST AT 35 MPH. * THE TORNADO WILL BE NEAR... TUSKEGEE AND LIVERPOOL BY 650 AM CDT... LAKE TUSKEGEE BY 655 AM CDT... DAVISVILLE BY 700 AM CDT... GUERRYTON BY 725 AM CDT... HURTSBORO AND 6 MILES SOUTHWEST OF UCHEE BY 730 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN A TORNADO WARNING IS ISSUED...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND... OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORMS PATH AND TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3235 8523 3211 8549 3241 8592 3250 8581 TIME...MOT...LOC 1143Z 295DEG 28KT 3243 8580 $$ 17/KLAWS
3 follow-up statements
000 WWUS54 KBMX 071151 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 651 AM CDT THU MAY 7 2009 ALC011-087-113-071230- /O.CON.KBMX.TO.W.0134.000000T0000Z-090507T1230Z/ BULLOCK AL-RUSSELL AL-MACON AL- 651 AM CDT THU MAY 7 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 AM CDT FOR SOUTHEASTERN MACON...WEST CENTRAL RUSSELL AND NORTHEASTERN BULLOCK COUNTIES... AT 650 AM CDT...THE NATIONAL WEATHER SERVICE CONTINUES TO DETECT A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO WAS LOCATED NEAR TUSKEGEE...MOVING SOUTHEAST AT 30 MPH. THE TORNADO WILL BE NEAR... DAVISVILLE BY 700 AM CDT... WARRIORSTAND BY 715 AM CDT... CREEK STAND BY 720 AM CDT... 6 MILES NORTHEAST OF GUERRYTON BY 725 AM CDT... HURTSBORO AND 6 MILES SOUTHWEST OF UCHEE BY 730 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORMS PATH AND TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3239 8581 3247 8574 3235 8523 3211 8549 TIME...MOT...LOC 1151Z 295DEG 28KT 3240 8573 $$ 17/KLAWS
000 WWUS54 KBMX 071158 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 658 AM CDT THU MAY 7 2009 ALC011-087-113-071230- /O.CON.KBMX.TO.W.0134.000000T0000Z-090507T1230Z/ BULLOCK AL-RUSSELL AL-MACON AL- 658 AM CDT THU MAY 7 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 AM CDT FOR SOUTHEASTERN MACON...WEST CENTRAL RUSSELL AND NORTHEASTERN BULLOCK COUNTIES... AT 657 AM CDT...THE NATIONAL WEATHER SERVICE CONTINUES TO DETECT A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO WAS LOCATED NEAR LAKE TUSKEGEE...OR NEAR TUSKEGEE...MOVING SOUTHEAST AT 20 MPH. THE TORNADO WILL BE NEAR... DAVISVILLE BY 705 AM CDT... WARRIORSTAND BY 725 AM CDT... CREEK STAND...6 MILES NORTH OF GUERRYTON...7 MILES NORTHWEST OF HURTSBORO AND 9 MILES WEST OF UCHEE BY 730 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORMS PATH AND TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3237 8576 3243 8570 3233 8525 3212 8548 TIME...MOT...LOC 1158Z 296DEG 20KT 3238 8569 $$
000 WWUS54 KBMX 071205 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 705 AM CDT THU MAY 7 2009 ALC011-087-113-071230- /O.CON.KBMX.TO.W.0134.000000T0000Z-090507T1230Z/ BULLOCK AL-RUSSELL AL-MACON AL- 705 AM CDT THU MAY 7 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 AM CDT FOR SOUTHEASTERN MACON...WEST CENTRAL RUSSELL AND NORTHEASTERN BULLOCK COUNTIES... AT 703 AM CDT...DAMAGE WAS REPORTED TAKE SHELTER NOW THIS TORNADO WAS LOCATED NEAR DAVISVILLE...OR NEAR TUSKEGEE...MOVING SOUTHEAST AT 20 MPH. THE TORNADO WILL BE NEAR... WARRIORSTAND BY 725 AM CDT... CREEK STAND...6 MILES NORTH OF GUERRYTON...7 MILES NORTHWEST OF HURTSBORO AND 9 MILES WEST OF UCHEE BY 730 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3239 8581 3247 8574 3235 8523 3211 8549 TIME...MOT...LOC 1204Z 296DEG 20KT 3237 8566 $$ 17/KLAWS
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at May 7, 3:10 AM CDT, 3 hours 33 minutes earlier.
Area forecast discussion, May 7, 3:10 AM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 310 AM CDT THU MAY 7 2009 .DISCUSSION... THIS MORNINGS ACTIVITY WILL PROVIDE A NICE FOCUSING MECH FOR STRONGER AND ISOLATED SEVERE ACTIVITY AGAIN THIS AFTERNOON. LOOKING AT PROGS...AREAS SOUTH OF THE BOUNDARY WILL BE ABLE TO GENERATE SUMMER-LIKE INSTABILITY PARAMETERS GRANTED THEY SEE SOME MORNING AND EARLY AFTERNOON SUNSHINE. OBVIOUSLY...THE MORE SURFACE HEATING THE STEEPER THE LOW LEVEL LAPSE WILL BECOME BY MID AFTERNOON. THIS WILL DEFINITELY GET STORMS GOING AFTER LUNCH...AND THEY COULD BE QUITE NUMEROUS AS WE GO TOWARDS THE EVENING. IM NOT TOO IMPRESSED BY THE UPPER LAPSE RATES AT THIS JUNCTURE...BUT WITH MID LEVEL DRY AIR IN PLACE...THERE IS POTENTIAL FOR SKINNIER CAPE VALUES ALOFT TO BECOME MUCH FATTER...ALLOWING FOR A MORE ROBUST HAIL THREAT. OUTSIDE OF AN EXITING JET ALOFT...THE SHEAR PARAMETERS ARE NOT IMPRESSIVE...ESPECIALLY IN THE LOW LEVELS. THIS WOULD LEAD ME TO BELIEVE THAT THE STORMS MAY HAVE TROUBLE GETTING ORGANIZED. HOWEVER...CLEARLY SEEING THE BOUNDARY IN PLACE...WOULD TEND TO THINK THAT STORM ORGANIZATION WILL BE IN THE CARDS. MODELS REALLY SEEM TO STRUGGLE WITH LOW LEVEL HELICITY VALUES AROUND A BOUNDARY...SO I WOULD NOT TAKE ANY SEVERE THREAT OFF THE TABLE AT THIS JUNCTURE...ESPECIALLY GIVEN THE LAST WEEK WORTH OF ACTIVITY. THE STORMS WILL GENERALLY FORM ALONG THE FOCUS BOUNDARY AND DRIFT SLOWLY TO THE SOUTHEAST. GIVEN THAT THE SHEAR VECTORS ARE ON THE WEAK SIDE AND THE UPPER LAPSE RATES ARE FAIRLY MOIST ADIABATIC...WILL TEND TO STICK TO THE THEORY THAT THE STORMS WILL BE A BIT MORE DIURNALLY DRIVEN THAN IN PREVIOUS OVERNIGHT PERIODS. LOOKS LIKE WE WILL CATCH A MUCH NEEDED REST ON FRIDAY AND PERHAPS FOR A GOOD PART OF THE WEEKEND AS DRIER AIR PUSHES IN FROM THE SOUTHWEST. IT WILL WARM SIGNIFICANTLY WITH THE WEAK RIDGING NOSING IN SO HIGHS IN THE 90S WILL BE THE FORECAST...ESPECIALLY SOUTH. THE BREAK COMES TO AN END QUICK BY MONDAY AS YET ANOTHER SAGGING BOUNDARY AND JET STREAK SLOWLY PUSHES OVER CENTRAL ALABAMA. FOR NOW...I AM NOT SEEING ANYTHING ORGANIZED AS FAR AS A WIDESPREAD SEVERE THREAT...BUT WE WILL CERTAINLY HAVE TO WATCH CAREFULLY AS IT IS THAT TIME OF YEAR. MODELS SEEM TO BE IN DECENT AGREEMENT THAT THE FRONT WILL CLEAR THE AREA TUESDAY AND WEDNESDAY AND DRY AIR WILL MOVE INTO THE AREA...BUT DONT WANT TO BITE TOO EARLY. 17/KLAWS && .AVIATION...06Z AVIATION DISCUSSION. A NARROW LINE OF SHOWERS WITH EMBEDDED WEAK THUNDERSTORMS WILL BRING 1-2 HOURS OF TSRA AND AROUND 3 SM VIS TO BHM EET AND ANB OVER THE NEXT 1 TO 4 HOURS. SHOWERS SHOULD PASS TCL JUST TO THE EAST AND WILL ONLY INCLUDE VCTS FOR A COUPLE OF HOURS. CEILINGS WILL DROP TO AROUND 3000 FEET WITH THE LINE. IT IS DOUBTFUL THAT THE LINE WILL MAINTAIN ITSELF AS FAR SOUTH AS MGM AND TOI. GUIDANCE SUGGESTS A 1500 TO 3000 STRATUS DECK WILL DEVELOP AS THE NIGHT PROGRESSES...AND WITH ABUNDANT MOISTURE PATCHY FOG CANNOT BE RULED OUT...BUT IS SHOULD NOT BE WIDESPREAD. TOMORROW...AFTERNOON SUMMER-LIKE CONVECTION IS EXPECTED...AND MOST LOCATIONS WILL HAVE A SLIGHT CHANCE OF SEEING A THUNDERSTORM. INTRODUCES A CB GROUP AT ALL SITES WITH THE EXCEPTION OF TCL BETWEEN 1900 AND 0000Z. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 83 67 85 62 84 / 20 20 20 20 30 ANNISTON 84 66 86 65 86 / 30 20 20 10 20 BIRMINGHAM 85 67 87 67 86 / 20 20 20 10 20 TUSCALOOSA 87 69 90 65 88 / 30 20 20 10 20 CALERA 84 67 86 66 86 / 40 20 20 10 20 AUBURN 82 65 84 66 85 / 50 30 10 10 10 MONTGOMERY 86 68 89 65 90 / 50 30 10 10 10 TROY 85 67 88 65 88 / 50 30 10 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. && 17/12
Hazardous weather outlook, May 7, 5:32 AM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 532 AM CDT THU MAY 7 2009 ALZ011>015-017>050-081032- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 532 AM CDT THU MAY 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL ALABAMA ON THURSDAY FROM AROUND NOON UNTIL 10 PM. THE MAIN THREAT WITH THESE STORMS WILL BE STRONG DAMAGING WINDS AND HAIL. THE GREATEST POTENTIAL FOR DEVELOPMENT IS EXPECTED TO BE GENERALLY SOUTH OF INTERSTATE 20 DURING THE EARLY TO MID AFTERNOON AND ALONG THE HIGHWAY 80 AND INTERSTATE 85 CORRIDORS IN THE LATE AFTERNOON AND EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED ON THURSDAY AFTERNOON. 17/KLAWS
In the hours before
Special weather statement, May 7, 5:04 AM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 504 AM CDT THU MAY 7 2009 ALZ035-036-041-043-071045- AUTAUGA-CHILTON-COOSA-ELMORE- 504 AM CDT THU MAY 7 2009 ...SIGNIFICANT WEATHER ALERT FOR AUTAUGA...CHILTON...COOSA AND ELMORE COUNTIES UNTIL 545 AM CDT... AT 502 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR WELONA...OR 13 MILES EAST OF CLANTON...MOVING SOUTHEAST AT 20 MPH. ONE HALF INCH DIAMETER HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THIS STORM. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Local storm report, May 7, 5:12 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
512 AM CDT THU MAY 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 AM HAIL 10 SW ROCKFORD 32.79N 86.34W
05/07/2009 E0.25 INCH COOSA AL EMERGENCY MNGR
SMALL HAIL REPORTED AT KELLYS CROSSROADS BY STATE EMA
&&
KLAWSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 5:48 AM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Tallapoosa | 27 min |
| May 7, 6:31 AM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Montgomery, Tallapoosa | 29 min |
| May 7, 7:11 AM CDT | Areal Flood Advisory | BMX | Chilton | 3 hr |
| May 7, 7:19 AM CDT | Tornado Warning | BMX | Barbour, Bullock, Macon, Russell | 34 min |
| May 7, 7:27 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore, Macon, Montgomery | 33 min |
| May 7, 7:32 AM CDT | Flash Flood Warning | BMX | Autauga, Chilton, Coosa, Elmore, Lee, Macon and 2 more | 4 hr |
| May 7, 8:07 AM CDT | Flash Flood Warning | BMX | Autauga, Elmore, Montgomery | 4 hr |
| May 7, 8:35 AM CDT | Severe Thunderstorm Warning | BMX | Bullock, Macon, Montgomery | 40 min |
| May 7, 9:11 AM CDT | Severe Thunderstorm Warning | BMX | Bullock, Macon | 34 min |
| May 7, 9:40 AM CDT | Flash Flood Warning | BMX | Barbour, Bullock, Macon, Montgomery, Pike, Russell | 4 hr |
| May 7, 10:43 AM CDT | Flash Flood Watch | BMX | Autauga, Barbour, Bibb, Bullock, Chambers, Chilton and 15 more | 13 hr |
| May 7, 11:24 AM CDT | Flash Flood Warning | BMX | Autauga, Barbour, Bullock, Elmore, Lee, Macon and 3 more | 4 hr |
| May 7, 12:21 PM CDT | River Flood Warning | BMX | Elmore, Montgomery | 22 hr |
| May 7, 1:08 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 37 min |
| May 7, 1:12 PM CDT | Tornado Warning | BMX | Barbour | 48 min |
| May 7, 1:30 PM CDT | Tornado Warning | BMX | Barbour | 39 min |
| May 7, 2:14 PM CDT | River Flood Warning | BMX | Montgomery | 6 hr |
| May 7, 3:14 PM CDT | Areal Flood Warning | BMX | Autauga, Barbour, Bullock, Elmore, Macon, Montgomery and 2 more | 3 hr |
| May 7, 3:14 PM CDT | Areal Flood Warning | BMX | Autauga, Barbour, Bullock, Elmore, Macon, Montgomery and 2 more | 3 hr |
Nearby
Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.